Search the Community
Showing results for tags 'help for anxiety'.
Found 2 results
Equanimity replied to GiaK's topic in Symptoms and self-careOne of the tools I have found that really help me when I am feeling anxiety is binaural beat sound waves that I found on-line and then downloaded onto an MP3 player. You do need headphones to get the full effect. I was pleasantly surprised how much this helps! Here is just one of thousands of links I found on youtube. You can found the countless others listed on the right side of the page where I found this one video: I am grateful to those who allow us to download for free and then donate to their work in this area. I have downloaded several types for different brain waves. The theory is different sound waves like the theta wave, for example, can persuade our brains to either relax or they can help the brain/mind move through and clear our chakras. There is a plethora of information on this theory on-line for you to read. Look at the links below the videos for more information. It is a great way to meditate when our brains are just all over the place and our regular meditation session is just not happening. This method helps my brain to follow the waves and calm down and then I am either ready to meditate or, it has helped me to fall asleep at times. There are binaural beats for sleep too. Happy hunting on this subject. It is amazing how I have found such wonderful help in using different modalities for anxiety and sadness here on-line. It is valerian root through my headphones!
Topic title: Reinstating Ecsotalipram Will it help? Today is my second day of reinstating Ecsotalipram that I tapered off of for 3 months and spent 18 days completely without. My last tapper was from 2.5mg down to 0mg. So to reinstate I took 5mg yesterday and today. Yesterday and last night went well I felt a little nauseous and jittery. I did feel pretty great for a few hours. Today hasn't been so well I feel very anxious and nauseous. Feeling some of the same symptoms as I did with the 18 days of withdrawal. I'm afraid I took too long to reinstate the drug and now it wont work like it did before. If I am too late and it wont work is there still hope? Or is it too soon to tell and I should give it a few more days? I have tried to contact my doctor but with no answer. Her office is in Aspen and I am almost 2 hours away from her. Not sure what i should do.